All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Yusuke Miyazaki and Hiromi Azuma
 
''Convex Approximation of Bounded Rational Equilibria''
( 2011, Vol. 31 No.4 )
 
 
In this paper, we consider the existence of a sequence of convex sets that has an approximation property for the equilibrium sets in the bounded rational environments. We show that the bounded rational equilibrium multivalued map is approximated with arbitrary precision in the abstract framework, a parameterized class of "general games" together with an associated abstract rationality function that is established by Anderlini and Canning (2001). As an application, we show that the existence of a selection for some bounded rational equilibria on a discontinuous region P when P is a perfect set.
 
 
Keywords: Convex Approximation, Bounded Rational Equilibria, Selection
JEL: C0 - Mathematical and Quantitative Methods: General
C6 - Mathematical Methods and Programming: General
 
Manuscript Received : Jun 04 2011 Manuscript Accepted : Oct 11 2011

  This abstract has been downloaded 256 times                The Full PDF of this paper has been downloaded 87733 times